# SDR CA990318013

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249047
- Condition: Inoperative
- Location: Nr 2
- Part time: 14,932 hours
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: L, A

## Discrepancy

(CAN) ON APPROACH, THE CREW NOTICED A PROGRESSIVE DROP IN NR 2 PROPELLER'S RPM.  ATTEMPTS TO CONTROL PROP RPM BY SWITCHING EEC TO MANUAL WERE UNSUCCESSFUL. THE CREW ELECTED TO SHUT DOWN THE ENGINE, AND THE AIRCRAFT WAS DIVERTED.  POST-FLIGHT INSPECTION FOUND THE PROPELLER CONTROL UNIT FAULTY.  THE PROP CONTROL UNIT WAS REPLACED, CHECKED SERVICEABLE, AND THE AIRCRAFT RETURNED TO SERVICE.
